# SDR REXA2013082601125

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 21,372 hours, 18,614 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE ON FWD SIDE OF FS 202.75 BULKHEAD WHERE BRAKE CABLE PASSES THRU.  REPAIRED IAW REO 601R-53-11-563.
